# SDR SWAA2021092105171

- Difficulty date: August 8, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CENTER AISLE FLOOR PANEL # 241AF TOP SURFACE LAYER DELAMINATED ; / [01] EVALUATED DAMAGED AREA AT FLOOR PANEL #241AF; FOUND DAMAGE MORE THAN 2 INCHES IN LENGTH. FLOOR PANEL OUT LIMITS REF B737-700 SRM 53-00-50-1A-1 PARAGRAPH 4 B (2).; [02] VERIFIED STEP 1; [03] FABRICATED NEW FLOOR PANEL #241AF AT MID CABIN CENTER AISLE FLOOR IAW B737SRM53-00-50-2R-0.; [04] SUMMARY: EVALUATED DAMAGED AREA AT FLOOR PANEL #241AF.FOUND DAMAGED MORE THAN 2 INCHES IN LENGTH FLOOR PANEL OUT LIMITS IAWSRM53-00-50--1A1PARAGRAPH$ 4B-2.FABRICATED NEW FLOOR PANEL #241AF AT MID CABIN CENTER AISLE FLOOR IAW B737 SRM 53-00-50-2R-0.; [05] VERIFIED FABRICATION OF FLOOR PANEL 241AF.; [06] SUMMARY: EVALUATED DAMAGED AREA AT FLOOR PANEL #241AF.FOUND DAMAGED MORE THAN 2 INCHES IN LENGTH FLOOR PANEL OUT LIMITS IAWSRM53-00-50--1A1PARAGRAPH$ 4B-2.FABRICATED NEW FLOOR PANEL #241AF AT MID CABIN CENTER AISLE FLOOR IAW B737 SRM 53-00-50-2R-0.; [07] VERIFIED NEW FLOOR PANEL INSTALLED.
